Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alberto M Teguia    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. with A. Petters and B. Rider, A Mathematical Theory of Stochastic Microlensing II. Random Images, Shear, and the Kac-Rice Formula, Journal of Mathematical Physics, vol. 50 (December, 2009), pp. 122501
  2. with A. Petters and B. Rider, A Mathematical Theory of Stochastic Microlensing I. Random Time-Delay Functions and Lensing Maps, Journal of Mathematical Physics, vol. 50 (October, 2009), pp. 072503
  3. with J. Gardner, A. Godbole, A. Vuong, N. Watson, and C. Yerger, Domination Cover Pebbling: Graph Families, Journal of Combinatorial Mathematics and Combinatorial Computing (November, 2008) [math/0507271v1]
  4. with A. Godbole, Sierpinski Gasket Graphs and Some of their Properties, Australasian Journal of Combinatorics, vol. 35 (June, 2006), pp. 181-192 [math/0509259v1]

Preprints

  1. with A Petters, A Mathematical Theory of Stochastic Microlensing III. Densities for Radial, Spatial Distributions with General Random Mass Spectrum (2010)
  2. A. Petters, A Mathematical Theory of Stochastic Microlensing. IV. Global Expectations and Shear for Radial Distributions with a General Mass Spectrum (2010)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320